×

Found 41 Documents (Results 1–41)

100
MathJax

Elastic and thermoelastic problems in nonlinear dynamics of structural members. Applications of the Bubnov-Galerkin and finite difference methods. 2nd revised edition of book previously published under the title ‘Nonclassical thermoelastic problems in nonlinear dynamics of shells’. (English) Zbl 1467.74002

Scientific Computation. Cham: Springer (ISBN 978-3-030-37662-8/hbk; 978-3-030-37665-9/pbk; 978-3-030-37663-5/ebook). xx, 602 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Consequences of weak Allee effect in a Leslie-Gower-type predator-prey model with a generalized Holling type III functional response. (English) Zbl 1345.92124

Tost, Gerard Olivar (ed.) et al., Analysis, modelling, optimization, and numerical techniques. ICAMI, San Andres Island, Colombia, November 2013. Cham: Springer (ISBN 978-3-319-12582-4/hbk; 978-3-319-12583-1/ebook). Springer Proceedings in Mathematics & Statistics 121, 89-103 (2015).
MSC:  92D25 34C07
PDF BibTeX XML Cite
Full Text: DOI

Nonclassical thermoelastic problems in nonlinear dynamics of shells. Applications of the Bubnov-Galerkin and finite difference numerical methods. (English) Zbl 1015.74001

Scientific Computation. Berlin: Springer. x, 428 p. (2003).
MSC:  74-02 74K25 74F05 74S30 74S20 74F10 74H45
PDF BibTeX XML Cite

Diffusion in deformable media. (English) Zbl 1029.74016

Chadam, John (ed.) et al., Resource recovery, confinement, and remediation of environmental hazards. IMA Workshops: Univ. of Minnesota, Minneapolis, MN, USA, January 15-19, 2000 and February 9-13, 2000. New York, NY: Springer. IMA Vol. Math. Appl. 131, 115-129 (2002).
MSC:  74F10 76R50 76S05 35Q72
PDF BibTeX XML Cite

Exact controllability of piezoelectric shells. (English) Zbl 1033.35126

Bemelmans, Josef (ed.) et al., Elliptic and parabolic problems. Proceedings of the 4th European conference, Rolduc, Netherlands, June 18–22, 2001 and Gaeta, Italy, September 24–28, 2001. Singapore: World Scientific (ISBN 981-238-045-0/hbk). 434-441 (2002).
MSC:  35Q72 74M05 74K25
PDF BibTeX XML Cite

A nice portrait of restless systems. Uniqueness of the limit cycle of some Liénard equations. (English) Zbl 1055.34058

Acta Wasaensia 57, Mathematics 7. Vaasa: Universitas Wasaensis (Diss.) (ISBN 951-683-693-3/pbk). 83 p. (1997).
MSC:  34C05 34C07 34C60
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification